skin-hair-icon
Hyperpigmentation
I am taking isotretinoin for acne issue from few months.My acne has almost cleared.I still have to complete the course of isotretinoin for another 1 month.But I have hyperpigmentation issue around my mouth and few dark spots.Please suggest a good depigmenting cream that can be used while on isotretinoin.
30 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Undergo glutathione therapy.. otherwise few creams also available...for detailed prescription do direct online consultation by sending photos.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Use sunscreen and Moisturizer regularly... Photographs needed to suggest treatment... All pigmentations are not the same
Next Steps
consult Dermatologist
Health Tips
Use sunscreen and Moisturizer meanwhile
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.